Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Suffering from strep throat. Burning sensation in throat. Bicillin shots and steroids taken. How to make it go away?

I have this burning sensation in my throat and on my throat that wont go away. I do have strep t hroat. My dr gave me bicillin shot yesterday along with steroids. Im not allergic to any medications . I never had this burning sensation and hot water and honey helps a little bit. But once I stop drinking it. It comes back. Its worst when I sleep at night
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
hello. it may be possible that you may be having acid reflux, which may cause the burning sensation. please meet your ENT doctor and ask him to add medicines for acid reflux, that will help. meanwhile avoid tea, coffee, spicy food. thanks
Answered: Mon, 6 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor